# SDR SWIA200923264

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 7,942 hours, 4,531 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENGINE MOUNT LINK AND BUSHING CORRODED.  (ENG CHANGE)REPLACED LINK AND BUSHING PER AMM.
